# SDR AWXA9700151

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1430-1520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION AROUND NUTPLATES ON FLOOR/SIDEWALL SUPPORT BS 1430 TO 1520, LBL 20, WL 158.  FABRICATED REPAIR DOUBLERS, FILLERS AND INSTALLED PARTS AT BS 1430 TO 1520, LBL 20, WL 158 PER ER 5-53-10-01 AND SRM 51-70-13.
